# SDR IPXA2016071505923

- Difficulty date: July 2, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 21,980 hours, 14,720 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4,  LEFT WING FLAP TRACK NR 3 IB ATTACH FITTING MOUNT HOLES WORN AND FASTENERS SHEARED.  REPAIRED IAW SRM 57-53-02-2R-3 REPAIR 3 WITH NO DEVIATIONS REPAIR IS CLASSIFED AS A MAJOR REPAIR.
